Asthma and a 129bpm heart rate, health taking a turn for the worse. Advice, it can be slow but high rate the past week?

Mgt. I would suggest taking the asthma control test online. If your asthma is not well controlled, a physician visit is indicated. Albuterol inhaled may cause an increase in your heart rate. More information is needed regarding your oxygenation and breathing pattern. A virtual appt may be scheduled after you see your physician, if you are using your inhaler more frequently.

Related Questions

What asthma medicine can I take without heart rate side effects?

Possibilities... There are inhalers that are less likely to cause your heart rate to increase, most inhalers to treat asthma do have this side-effect. See your doctor so you can try an inhaler that causes this side-effect less often. Read more...
Controllers. Controller medications in general do not make the heart rate increase as much as bronchodilators like albuterol, pirbuterol, salmeterol and formoterol. Inhaled steroids only make the heart rate increase rarely. Singulair (montelukast) and its cousins, Accolate and zyflo also do not tend to have this side effect. Mast cell stabilitzers like intal, tilade, don't either, but no longer available, sadly. Read more...

What causes the heart rate to escalate when coughing? I have asthma, pneumonia and bronchitis. Am being treated with inhalers and antibiotics

Valsalva. Coughing can cause this. This could be related to the valsalva maneuver which is brought on by coughing .. There are different phases of the valsalva and in brief this affects the heart rate... Also if you have breathing problems are medication for this is confect heart rate cost to go up. Read more...

Can being asthmatic increase your heart rate. My asthma started to come back and my heart rate is faster.?

Yes. A person who is an asthmatic and is not completely controlled with preventative medications may be slightly lower in oxygen and therefore the heart rate may increase & remain elevated. Different rescue medications like salbutamol inhaler and theophylline ( latter is not used often now a days) may also stimulate the heart. Once the asthma is well controlled then the heart rate responds normally. . Read more...

I'm on buspirone for anxiety and was just prescribed 40mg twice a day of propranolol to help with my GAD and heart rate. My Dr knows I have asthma.?

Probably OK. Propranolol probably won't exacerbate your asthma in any significant way. If you have moderate or severe asthma it may be more of an issue. You can give it a try and see if there's any problem. Or ask your doctor if you can try a calcium channel blocker instead (not as effective). Read more...
Acute Anxiety. I understand your concern Anxiety is due to Stress and Asthma medications. Which can increase heart rate. Buspirone is for anxiety . Having Propranolol with Buspirone may have headache, dizziness, lightheadedness, fainting, See a Physician for Asthma; Psychiatrist for Diagnosis, Medication interactions, benefits and side effects, dose, triggers of Asthma and Therapy for stress in your life. Read more...
Anxiety. In addition to your physical ailments, I hear a great deal of anxiety and worry in your question. Are you seeking psychotherapy? Medications only work up to a point. The real work comes in the consulting room of a reputable psychotherapist. Read more...

What would cause shortness of breath in a supposedly healthy 23 year old female? The air feels hard to breathe in. Most likely not asthma related. Heart rate is 60 and SpO2 is 98%

? airways problem. Or hyperventilating, can try breathing in a paper bag, or a bronchodilator, if still having a problem, need to rule out cardiac causes too. Read more...
Mgt. It would be helpful to review your symptoms in more detail. An appointment may be booked at healthtap.com/DosanjhMD Code: NCYHPZ Some possible conditions include pulmonary arterial hypertension. Read more...